An Application on Suborbital Graphs

Besenk M. , DEĞER A. H. , GÜLER B. Ö.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.187-190 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747671
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.187-190


In this paper, we investigate suborbital graphs for the action of the normalizer of Gamma(0)(N) in PSL(2, R), where N will be of the form 2(8) p(2), p > 3 and p is a prime. In addition we give the conditions to be a forest for normalizer in the suborbital graph F(infinity, u/2(8)p(2)).